# SDR DHL9872056D

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tip
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RT HORIZ STAB TIP ERODED AND CRACKED.  INSTALLED OVERLAY REPAIR PER SRM 51-40-8, 3 BY 6 N/R 4510.
